# SDR HEEA0014620

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 7645000801101
- Condition: Sticks
- Location: Airspeed Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER NEEDLE STICKS BETWEEN ZERO AND 20 KNOTS.
